# SDR COMA0390001

- Difficulty date: February 3, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 544 hours, 410 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL008101
- Condition: Malfunctioned
- Location: Wing
- Part time: 544 hours, 410 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5097 LANDING GEAR DISAGREE WARNING.REPLACED THE LANDING GEAR SELECTOR VALVE.
